# SDR C2XA07CL013

- Difficulty date: January 25, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 16,099 hours, 12,141 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 202870
- Condition: Malfunctioned
- Location: Lavatory
- Part time: 16,099 hours, 12,141 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

CLE FLIGHT 2913 THE CREW REPORTED A LAV SMOKE INDICATION INFLIGHT.  NO FIRE OR SMOKE WAS PRESENT.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE LAV SMOKE DETECTOR.  OPERATIONAL CHECKS WERE GOOD.
